MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Codes Battery Problem (2885); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when charging the implantable neurostimulator (ins), it does not stay charged for very long.Previously, the ins battery would hold a charge for about a week, but now it only lasts 1 to 2 days before the battery drains.The patient could not recall the exact date the issue started, as the patient mentioned they could sometimes lose track of charging events and timelines.The patient reported frequently charging the ins.The agent had the patient perform a reset on the controller by removing and reinserting the battery.The patient confirmed with the agent that there was no visible damage to the recharger cord, recharger pins, or controller pins.The patient cleaned the connections by wiping the recharger pins and blowing air into the controller port.The patient then connected the recharger telemetry module (rtm) and attempted to recharge the ins.The patient confirmed the controller battery level was at 80% and the ins battery was empty, with an excellent connection, patient reported that they charged the ins a few days ago.The agent reviewed the controller light indicators.After a few minutes of charging, the patient reported seeing only a red triangle indicator, with no ins battery percentage displayed.The agent sent a request to repair for a replacement recharger.Recharger replacement was recommended due to inconsistent charging behavior, absence of ins battery percentage during charging, and red triangle indicator despite good connection.The patient will monitor the issue once the replacement recharger was received and will call patient services if the issue persists.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25664108
Report Number3004209178-2026-10937
Device Sequence Number17583729
Product Code LGW
UDI-Device Identifier00643169781740
UDI-Public(01)00643169781740(17)200728
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date06/30/2026
Date Device Manufactured08/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale